Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Suffering from erythema nodosum, diabetic, hypertensive. Test normal. Chest X-ray showed mantoux 34mm. Treatment?

Dear Praveen, My mother is recently has ESR reading 30 and Mantoux 34 mm with clear chest X-Ray but all other Bio Chemical, Serological and immunolgical parameters are normal. She is suffering from Erythema Nodosum since last 5 years which is becoming severe since last 6 months. She is Diabetic and hypertensive. Please suggest whether we should opt for ATT or further treatment. Thank You, Regards, Raghav
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Good evening
Does she have productive cough, night sweats, weight loss?
Has she had any contact with T.B patient?
If no you need to urgently see physician for proper management of hypertension and diabetes.
Hope I answered your question. Will be happy to help if you have more questions
Answered: Sun, 18 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor